# SDR SIMA20221112002

- Difficulty date: November 12, 2022
- Submitted: November 13, 2022
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 43,771 hours, 38,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 110049
- Part serial: 19231
- Condition: Faulted
- Location: Emergency Lights
- Part time: 36,153 hours, 32,210 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK, FOUND EMERGENCY LIGHTS AT BOTH OVERWING EXIT IDENTIFIERS AND FLOOR PROXIMITY STRIPS BETWEEN SEAT 8A AND 12A INOP.-C/A-RAR #3 BATTERY POWER SUPPLY IAW EMB 145 AMM 33-50-04 AND RAR #5 EMERGENCY LIGHT AC/DC INVERTER IAW EMB 145 AMM 33-50-11. DID NOT FIX. RAR #5 EMERGENCY FLOOR PROXIMITY LIGHT STRIP IAW EMB 145 AMM 33-50-12. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
